# SDR DXTA200702295

- Difficulty date: June 25, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 750
- Aircraft serial: 7500123
- Aircraft time: 7,038 hours, 4,323 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON LANDING, CABIN A/C PACK BEGAN PRODUCING AN OILY ODOR AND HAZE.  [07-12-07]  REMOVED AND REPLACED COCKPIT PAC. ACM LEAK CHECK AND OPS CHECK GOOD IAW CE750 M/M 21-51-00.
